# SDR DALA2020091503068

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND LEVEL 2 CORROSION ON FLOOR SUPPORTS (2EA) STA 1640 TO 1660 AND 1660 TO 1681 RBL58 AT PAX CABIN FLOOR STRUCTURE.  REPAIRED FLOOR SUPPORTS, PER ERA 587625-14.
